# SDR FDEA201212044236

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT- FLOOR SEAT TRACK FOUND WITH CORROSION AT BS 1250 TO 1390 X=-75.  CARRIED OUT REPAIR IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
